MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Latex Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Latex Foley Catheter
Catalog Number 0167V18S
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Discomfort (2330); Hematuria (2558); Abdominal Distention (2601)
Date of Event 09/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on september 11, the patient underwent a partial transurethral plasmakinetic resection of the prostate under general anesthesia due to prostatic hyperplasia.Postoperatively, an indwelling urinary catheter was maintained with continuous bladder irrigation to facilitate urine drainage and prevent catheter obstruction caused by blood clots.During the morning handover on september 12 (postoperative day 1), the catheter was found to have dislodged.Upon inspection, the retention balloon was observed to be ruptured; the on-duty physician was immediately notified.Following the dislodgement, the patient was unable to void spontaneously and complained of lower abdominal distension and discomfort; a urinary catheter was subsequently reinserted at the bedside, draining pale red urine.Explanations and reassurance were provided to the patient and their family, and relevant precautions were outlined; the family expressed their understanding.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.\ \ this report references a us equivalent device.The us udi equivalent for this product number is used.\ \ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50916292
Report Number1018233-2026-06150
Device Sequence Number5394078
Product Code KOD
UDI-Device Identifier00801741019210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V18S
Device Lot Number260429Y4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown